# SDR CALA2018030800864

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 66,268 hours, 14,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T21306
- Condition: Cracked
- Location: Bs 1725.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1725.5 BULKHEAD OUTER FRAME CRACKED ABOVE STRINGER 7R.  REPAIRED THE FRAME IAW SRM 53-80 -01.
